# SDR AALA202110278006

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737*
- Aircraft serial: 33521
- Aircraft time: 34,852 hours, 14,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE LIGHT ON SERVICE DOOR 1R IS INOPERATIVE. RELAMPED SLIDE LIGHT ON EXTERIOR OF SERVICE DOOR 1R PER AMM 33-51-04.
